Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

How long might it take for OAB symptoms to abate after irritating foods are eliminated from diet?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 481 Questions
How long might it take for OAB symptoms to abate after irritating foods are eliminated from diet?
Posted Mon, 10 Mar 2014 in Medicines and Side Effects
Answered by Dr. Saul Weinreb 3 hours later
Brief Answer: Detailed Answer: Hi, Thank you for using HCM, I would love to help you. In general, assuming that the irritating foods were te cause of the oab, you should start feeling better several days after changing your diet. that is because your body first has to clear the metabolites that were in the food that caused the bladder irritation, and then the inflammation in the lining of the bladder needs to begin to heal. however, it may take a week to ten days before the bladder has completely healed making you feel totally better. If it still doesn't work, them you should consider if maybe another dietary change needs to be made, or neurological causes should be considered. I hope this answers your question, please let me know if I can be of further assistance. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor